Alert archive / Louisiana / River Flood Warnings in 2016
River Flood Warning 110, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Apr 30, 2016, 11:12 AM CDT for Caldwell Parish, Ouachita Parish, Louisiana. It took effect at May 1, 2016, 4:00 PM CDT. It was in force for 51 hr.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 11:12 AM CDT (16:12 UTC)
- In effect from
- May 1, 2016, 4:00 PM CDT
- Expired
- May 3, 2016, 7:00 PM CDT
- In force
- 51 hr
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Caldwell Parish, LA, Ouachita Parish, LA
The radar
The Ft Polk radar (KPOE), 134 km from the middle of the area, began a volume at 16:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Columbia Lock and Dam (COLL1).
- Action stage
- 62 ft
- Minor stage
- 65 ft
- Moderate stage
- 67 ft
- Major stage
- 70 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07367630, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
883 WGUS44 KSHV 301612 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 1112 AM CDT SAT APR 30 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-073-011612- /O.NEW.KSHV.FL.W.0110.160501T2100Z-160504T0000Z/ /COLL1.1.ER.160501T2100Z.160502T0000Z.160503T0000Z.NO/ 1112 AM CDT SAT APR 30 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Ouachita River At Columbia. * from Sunday afternoon to Tuesday evening...or until the warning is cancelled. * AT 6:00 AM Saturday The stage was 63.9 feet. * Minor flooding is forecast. * Flood stage is 65.0 feet. && LAT...LON 3217 9211 3196 9192 3186 9179 3191 9195 3209 9209 $$ 25
3 follow-up statements
831 WGUS84 KSHV 301711 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1211 PM CDT SAT APR 30 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && LAC021-073-011711- /O.EXT.KSHV.FL.W.0110.160502T0000Z-160504T0000Z/ /COLL1.1.ER.160502T0000Z.160502T0000Z.160503T0000Z.NO/ 1211 PM CDT SAT APR 30 2016 The flood warning continues for the Ouachita River At Columbia. * from Sunday evening to Tuesday evening...or until the warning is cancelled. * At 6:00 AM Saturday The stage was 63.9 feet. * Minor flooding is forecast. * Flood stage is 65.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow evening. * Impact...at 65.0 feet...The riverton recreational area floods and must be closed. In addition, expect minor flooding of lowland river bottoms. && LAT...LON 3217 9211 3196 9192 3186 9179 3191 9195 3209 9209 $$ 25
265 WGUS84 KSHV 010113 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 813 PM CDT SAT APR 30 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC003-139-020113- /O.CON.KSHV.FL.W.0052.000000T0000Z-000000T0000Z/ /FELA4.2.ER.160310T1900Z.160322T1000Z.000000T0000Z.NO/ 813 PM CDT SAT APR 30 2016 The flood warning continues for the Ouachita River At Felsenthal. * until further notice...or until the warning is cancelled. * At 7:45 PM Saturday The stage was 76.7 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 70.0 feet. * Forecast...The river will continue rising to near 76.7 feet by after midnight tomorrow. Additional rises remain possible thereafter. * Impact...at 75.0 feet...Flooding in the Felsenthal National Wildlife Refuge will continue for at least another ten days. && LAT...LON 3300 9210 3311 9217 3318 9212 3307 9211 3300 9205 $$ LAC021-073-111-020112- /O.CON.KSHV.FL.W.0053.000000T0000Z-000000T0000Z/ /MLUL1.3.ER.000000T0000Z.160325T1930Z.000000T0000Z.NO/ 813 PM CDT SAT APR 30 2016 The flood warning continues for the Ouachita River At Monroe. * until further notice...or until the warning is cancelled. * At 8:00 PM Saturday The stage was 40.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 40.0 feet. * Forecast...The river will continue rising to near 42.5 feet by Wednesday morning then begin falling. * Impact...at 43.0 feet...The Bawconville and Moon Lake recreational areas flood and close. && LAT...LON 3308 9213 3271 9203 3217 9211 3249 9218 3277 9209 $$ LAC021-073-020112- /O.CON.KSHV.FL.W.0110.160502T0000Z-160504T0000Z/ /COLL1.1.ER.160502T0000Z.160502T0000Z.160503T0000Z.NO/ 813 PM CDT SAT APR 30 2016 The flood warning continues for the Ouachita River At Columbia. * from Sunday evening to Tuesday evening...or until the warning is cancelled. * At 6:00 AM Saturday The stage was 63.9 feet. * Minor flooding is forecast. * Flood stage is 65.0 feet. * Forecast...The river is expected to rise to near flood stage tomorrow evening. * Impact...at 65.0 feet...The riverton recreational area floods and must be closed. In addition, expect minor flooding of lowland river bottoms. && LAT...LON 3217 9211 3196 9192 3186 9179 3191 9195 3209 9209 $$
280 WGUS84 KSHV 011522 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1022 AM CDT SUN MAY 1 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && ARC003-139-021522- /O.CON.KSHV.FL.W.0052.000000T0000Z-000000T0000Z/ /FELA4.2.ER.160310T1900Z.160322T1000Z.000000T0000Z.NO/ 1022 AM CDT SUN MAY 1 2016 The flood warning continues for the Ouachita River At Felsenthal, Arkansas. * until further notice...or until the warning is cancelled. * At 945 AM Sunday The pool stage was 76.6 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood pool stage is 70 feet. * Forecast...The river will remain near 76.6 feet through Monday morning. * Impact...at 75.0 feet...Flooding in the Felsenthal National Wildlife Refuge will continue for at least another ten days. && LAT...LON 3300 9210 3311 9217 3318 9212 3307 9211 3300 9205 $$ LAC021-073-111-021521- /O.CON.KSHV.FL.W.0053.000000T0000Z-000000T0000Z/ /MLUL1.3.ER.000000T0000Z.160325T1930Z.000000T0000Z.NO/ 1022 AM CDT SUN MAY 1 2016 The flood warning continues for the Ouachita River At Monroe, Louisiana. * until further notice...or until the warning is cancelled. * At 1000 AM Sunday The stage was 40.8 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 40 feet. * Forecast...The river will continue rising to near 42.5 feet by Wednesday morning then begin falling. * Impact...at 43.0 feet...The Bawconville and Moon Lake recreational areas flood and close. && LAT...LON 3308 9213 3271 9203 3217 9211 3249 9218 3277 9209 $$ LAC021-073-011552- /O.CAN.KSHV.FL.W.0110.000000T0000Z-160504T0000Z/ /COLL1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1022 AM CDT SUN MAY 1 2016 The flood warning is cancelled for the Ouachita River At Columbia, Louisiana. * At 600 AM Sunday The stage was 64.0 feet. * Flood pool stage is 65 feet. * Forecast...The river will crest below flood stage at 64.2 feet early Tuesday morning. && LAT...LON 3217 9211 3196 9192 3186 9179 3191 9195 3209 9209 $$ VIII.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Apr 30, 8:08 AM CDT, 3 hours 4 minutes earlier.
Area forecast discussion, Apr 30, 8:08 AM CDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
808 AM CDT SAT APR 30 2016
.AVIATION...
FOR THE 30/12Z TAFS...A LINE OF CONVECTION IS CURRENTLY MOVING
THROUGH THE REGION...LEAVING US WITH A MIX OF VFR/MVFR CONDITIONS
ACROSS THE REGION. THIS LINE SHOULD EVENTUALLY MOVE OUT THE REGION BY
30/18Z. VFR CONDITIONS WILL PREVAIL FOR THE REMAINDER OF THE
PERIOD...EXCEPT AT LFK/MLU...WHERE MVFR/IFR CONDITIONS WILL
DEVELOP DUE TO PATCHY FOG. /20/
&&
.PREV DISCUSSION... /ISSUED 405 AM CDT SAT APR 30 2016/
DISCUSSION...
SEVERE CONVECTION WINDING DOWN AND WITH IT THE SEVERE THUNDERSTORM
WATCH WILL LIKELY BE ALLOWED TO EXPIRE ON TIME AT 5 AM THIS
MORNING. HAVE TRIMMED THE FLASH FLOOD WATCH BACK SLIGHTLY ACROSS
PORTIONS OF NE TX AND MCCURTAIN COUNTY IN SE OK WITH THIS PACKAGE.
WHILE THE RAIN WILL LIKELY BE COMING TO AN END LATER THIS MORNING
ACROSS PORTIONS OF SW AR INTO MORE OF NE TX AND NW LA...PRESENT
FLASH FLOOD WARNINGS AND WIDESPREAD FLOODING ACROSS NE TX AND SW
AR WILL PRECLUDE ME REMOVING MORE COUNTIES FROM THE FLASH FLOOD
WATCH AT THIS TIME EVEN THOUGH QPF AMOUNTS REALLY DO NOT WARRANT
IT.
THE SLIGHT RISK OF ADDITIONAL SEVERE THUNDERSTORMS LATER THIS
AFTERNOON/THIS EVENING ALONG AND EAST OF A LINE FROM LFK TO SHV TO
LZK WILL BE GREATLY DEPENDENT ON HOW MUCH DESTABILIZATION OUR AREA
EXPERIENCES TODAY IN THE WAKE OF THE WIDESPREAD EARLY MORNING
CONVECTION CURRENTLY ONGOING. THE LATEST RUN OF THE NAM SHOWS THE
FRONTAL BOUNDARY PULLING UP NEARLY STATIONARY ACROSS NE TX...NW LA
AND SW AR LATE THIS AFTERNOON EVENING WITH SOME DESCENT AIRMASS
MODIFICATION POSSIBLE. THE GFS IS INDICATIVE OF THIS AS WELL SO
WE CANNOT RULE OUT THE POSSIBILITY OF ADDITIONAL STORMS THIS
AFTERNOON BUT THEY SHOULD NOT BE WIDESPREAD AND NOTHING LIKE OUR
AREA HAS SEEN OVER THE LAST 24 HOURS.
MOST OF OUR AREA SHOULD SEE A BREAK FROM THIS RAINFALL LATE
TONIGHT THROUGH THE DAY SUNDAY BEFORE WE LOOK UPSTREAM ONCE AGAIN
AS DISTURBANCES MOVE OUR WAY IN SOUTHWEST FLOW ALOFT FROM THE TX
HILL COUNTRY. ALL THIS TO SAY ADDITIONAL MODERATE TO HEAVY
RAINFALL WILL BE POSSIBLE LATE SUNDAY NIGHT THROUGH THE DAY MONDAY
WITH THE HEAVIEST RAINFALL LIKELY OCCURRING SOUTH OF THE
INTERSTATE 20 CORRIDOR OF NE TX AND N LA UNLIKE THIS CURRENT EVENT
WHERE THE HEAVIEST RAINFALL WAS ALONG AND NORTH OF THE CORRIDOR.
THE GOOD NEWS IS THAT THIS PERSISTENT WET PATTERN APPEARS TO
BREAKDOWN BY MID WEEK WITH THE PASSAGE OF A DEEP UPPER TROUGH
DROPPING SOUTH OF OUR THE CENTRAL PLAINS/MID MISS VALLEY AND
EXPANSIVE UPPER RIDGING TAKING SHAPE OUT WEST. THIS WILL USHER IN
SOME MUCH COOLER AIR TO THE REGION WITH LOW TEMPERATURES IN THE
40S POSSIBLE TUE NIGHT AND AGAIN WED NIGHT ACROSS PORTIONS OF OUR
REGION. TEMPERATURES WILL BEGIN TO MODERATE BY LATE WEEK INTO NEXT
WEEKEND WITH AN APPARENT OMEGA BLOCK TAKING SHAPE ACROSS THE
SOUTHERN AND CENTRAL PORTIONS OF THE COUNTRY WITH FLANKING TROUGHS
EITHER SIDE OF THE RIDGE.
PRELIMS TO FOLLOW...13.
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 83 65 84 63 / 60 30 20 60
MLU 82 66 85 65 / 100 50 30 60
DEQ 81 56 80 57 / 30 10 10 60
TXK 81 59 82 59 / 40 20 10 60
ELD 81 62 83 60 / 90 40 20 60
TYR 82 60 81 61 / 30 10 20 60
GGG 84 63 83 62 / 30 20 20 60
LFK 86 67 84 67 / 70 30 50 60
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR ARZ050-051-
059>061-070>073.
LA...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR LAZ001>004.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR LAZ005-006-010>014-
017>022.
OK...NONE.
TX...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR TXZ097-112-126-
138-151.
FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TXZ152-153-165>167.
&&
20Hazardous weather outlook, Apr 30, 5:39 AM CDT, 5 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 539 AM CDT SAT APR 30 2016 OKZ077-TXZ096-108>111-124-125-136-137-149-150-301800- MCCURTAIN-RED RIVER-FRANKLIN-TITUS-CAMP-MORRIS-WOOD-UPSHUR-SMITH- GREGG-CHEROKEE-RUSK- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... WHILE RAINFALL WILL BE TAPERING OFF THIS MORNING...THERE IS A SMALL POSSIBILITY OF REDEVELOPING SHOWERS AND THUNDERSTORMS LATER THIS AFTERNOON. ANY ADDITIONAL DEVELOPMENT WILL NOT RESULT IN ADDITIONAL FLOODING CONCERNS. WHILE THE HEAVY RAINFALL THREAT HAS ENDED...RUNOFF IS LIKELY INCOMPLETE. MANY ROADWAYS REMAIN FLOODED AND CLOSED ACROSS PORTIONS OF THE AREA AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY NOT BE NEEDED TODAY OR TONIGHT. ARZ050-051-059>061-070>073-LAZ001>004-006-TXZ097-112-126-138- 151>153-165-166-301800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-BOWIE-CASS-MARION- HARRISON-PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE TAPERING OFF AS WE GO THROUGH THE MORNING. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WILL BE POSSIBLE AS WE GO THROUGH THE MORNING...MAINLY ACROSS NORTH CENTRAL AND NORTHEAST LOUISIANA...AS WELL AS THE LOWER TOLEDO BEND AND SAM RAYBURN COUNTRY OF DEEP EAST TEXAS. ANY SEVERE THUNDERSTORMS SHOULD BE LIMITED TO THE SAME AREA AS WELL WITH LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES POSSIBLE THROUGH MID TO LATE MORNING. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE WIDELY SCATTERED IN NATURE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS COULD BE NEEDED ONCE AGAIN LATER TODAY THROUGH EARLY EVENING. LAZ005-010>014-017>022-TXZ167-301800- LINCOLN-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE- 539 AM CDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...SEVERE THUNDERSTORM WATCH IN EFFECT UNTIL 11 AM THIS MORNING... ...FLASH FLOOD WATCH IN EFFECT UNTIL 7 PM THIS EVENING... SHOWERS AND THUNDERSTORMS...SOME STRONG TO SEVERE AT TIMES... PRODUCING LOCALLY HEAVY RAINFALL...WILL BE CONTINUING THROUGH AT LEAST THE LATE MORNING HOURS. ADDITIONAL RAINFALL AMOUNTS OF ONE TO THREE INCHES WITH ISOLATED HIGHER TOTALS WILL BE POSSIBLE. ANY SEVERE THUNDERSTORMS THIS MORNING WILL HAVE THE CAPABILITY OF PRODUCING LARGE HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES. ADDITIONAL THUNDERSTORM ACTIVITY WILL BE POSSIBLE LATER THIS AFTERNOON INTO THIS EVENING...BUT SHOULD BE MORE SCATTERED IN NATURE AND NOT AS WIDESPREAD. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... SHOWERS AND THUNDERSTORMS WILL RETURN TO PORTIONS OF THE REGION LATE IN THE DAY SUNDAY BUT ESPECIALLY SUNDAY NIGHT INTO MONDAY WITH THE ARRIVAL OF YET ANOTHER STORM SYSTEM. SOME HEAVY RAIN AND STRONG THUNDERSTORMS COULD ACCOMPANY THIS NEXT STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED AS WE GO THROUGH THE DAY. 13
In the hours before
Local storm report, Apr 30, 9:17 AM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
917 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0640 PM FUNNEL CLOUD HAWKINS 32.59N 95.20W
04/29/2016 WOOD TX PUBLIC
TREES SNAPPED UPROOTED AROUND E. LAKE HAWKINS... SOME
SNAPPED IN HALF ABOVE GROUND. VISUAL 2 SEPARATE FUNNEL
CLOUDS
&&
EVENT NUMBER SHV1600466
25Local storm report, Apr 30, 9:29 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
929 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 4 SW LONGVIEW 32.48N 94.81W
04/30/2016 GREGG TX NWS EMPLOYEE
TEXAS 31 NORTH IF I20 WATER OVER ROAD SEVERAL INCHES
DEEP... ROAD CLOSED
&&
EVENT NUMBER SHV1600467
25Local storm report, Apr 30, 9:44 AM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
944 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 AM FLOOD 4 SE MARSHALL 32.49N 94.30W
04/30/2016 HARRISON TX NWS EMPLOYEE
THE ELYSIAN FIELDS ROAD (FM31) EXIT OFF OF
I-20 IS FLOODING WITH NEARLY 4 FEET OF
WATER. VEHICLES AND TRUCKS STRANDED IN
WATER.
&&
PALMERLocal storm report, Apr 30, 9:51 AM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
951 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 AM FLOOD 11 S MARSHALL 32.38N 94.33W
04/30/2016 HARRISON TX NWS EMPLOYEE
WATER FLOWING ACROSS FM 1186.
&&
PALMERLocal storm report, Apr 30, 10:18 AM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1018 AM CDT SAT APR 30 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM FLOOD 6 SSW SCOTTSVILLE 32.45N 94.27W
04/30/2016 HARRISON TX NWS EMPLOYEE
FM 2625 FLOODED. WATER MOVING SWIFTLY OVER
THE ROAD.
&&
PALMERSpecial weather statement, Apr 30, 10:23 AM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1023 AM CDT SAT APR 30 2016
LAZ018-020-301615-
NATCHITOCHES LA-GRANT LA-
1023 AM CDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN NATCHITOCHES AND
SOUTH CENTRAL GRANT PARISHES UNTIL 1115 AM CDT...
AT 1023 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR HUTTON...OR 13 MILES SOUTHWEST OF LENA...MOVING EAST AT 25 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
COLFAX...CHOPIN AND GORUM.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM CDT FOR
NORTHWESTERN LOUISIANA.
LAT...LON 3137 9307 3144 9310 3163 9261 3141 9253
3139 9265 3141 9267 3140 9269 3142 9268
3143 9269 3145 9268 3145 9271 3147 9269
3152 9272 3142 9285 3142 9287 3139 9289
3139 9291 3137 9292 3137 9295 3135 9295
TIME...MOT...LOC 1523Z 250DEG 23KT 3138 9298
12The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:54 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 29, 9:58 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 32 min |
| Apr 29, 10:27 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 10:57 PM CDT | Tornado Warning | SHV | Caddo | 33 min |
| Apr 29, 11:25 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 65 min |
| Apr 29, 11:30 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 30 min |
| Apr 29, 11:32 PM CDT | Flash Flood Warning | SHV | Bossier, Caddo, Webster | 8 hr |
| Apr 29, 11:59 PM CDT | Tornado Warning | SHV | Bossier, Caddo | 46 min |
| Apr 30, 12:13 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 62 min |
| Apr 30, 12:25 AM CDT | Tornado Warning | SHV | Bossier, Webster | 50 min |
| Apr 30, 12:35 AM CDT | Tornado Warning | SHV | Caddo | 55 min |
| Apr 30, 12:58 AM CDT | Tornado Warning | SHV | Caddo | 47 min |
| Apr 30, 1:27 AM CDT | Flash Flood Warning | SHV | Bossier, Claiborne, Webster | 5 hr |
| Apr 30, 1:30 AM CDT | Tornado Warning | SHV | Bossier, Caddo | 45 min |
| Apr 30, 3:42 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 30, 4:20 AM CDT | River Flood Warning | SHV | De Soto | 9 days |
| Apr 30, 4:30 AM CDT | Severe Thunderstorm Warning | SHV | De Soto, Natchitoches, Red River, Sabine | 60 min |
| Apr 30, 5:31 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Red River | 46 min |
| Apr 30, 6:01 AM CDT | Areal Flood Warning | SHV | Claiborne, Webster | 6 hr |
| Apr 30, 6:15 AM CDT | Special Weather Statement | SHV | Sabine | 45 min |
| Apr 30, 7:27 AM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 6 hr |
| Apr 30, 7:36 AM CDT | River Flood Warning | SHV | Caddo | 13 days |
| Apr 30, 8:03 AM CDT | Tornado Warning | SHV | Bienville, Jackson, Natchitoches, Red River, Winn | 27 min |
| Apr 30, 8:09 AM CDT | Tornado Warning | SHV | Jackson, Lincoln, Union | 25 min |
| Apr 30, 10:23 AM CDT | Special Weather Statement | SHV | Grant | 52 min |
| Apr 30, 11:18 AM CDT | River Flood Warning | SHV | Caldwell, Grant, LaSalle, Winn | 4 days |
| Apr 30, 12:08 PM CDT | River Flood Warning | SHV | Bienville, Bossier, Red River, Webster | 10 days |
| Apr 30, 12:08 PM CDT | Special Weather Statement | SHV | LaSalle | 37 min |
| Apr 30, 12:15 PM CDT | River Flood Warning | SHV | Bossier, Caddo, Red River | 8 days |
| Apr 30, 1:27 PM CDT | Areal Flood Warning | SHV | Bossier, Caddo | 3 hr |
Nearby
River Flood Warnings in Louisiana, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.